# SDR VNAA0607020

- Difficulty date: July 13, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 5,255 hours, 5,326 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE TO THE F/O'S WINDOW.  MAINTENANCE CLEANED AND INSPECTED THE AREA.  NO DAMAGE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
